IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

$ A$-stability and dominating pairs


Author: Arieh Iserles
Journal: Math. Comp. 32 (1978), 19-33
MSC: Primary 65L05
DOI: https://doi.org/10.1090/S0025-5718-1978-0464595-0
MathSciNet review: 0464595
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is considered whether linear combinations of A-acceptable exponential approximations preserve the A-stability, when the coefficients of the linear combination are selected in order to achieve exponential fitting. Various pairs of exponential approximations are discussed and the satisfactory pairs are characterized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65L05

Retrieve articles in all journals with MSC: 65L05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1978-0464595-0
Article copyright: © Copyright 1978 American Mathematical Society

American Mathematical Society